# SDR HEEA955081

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39122
- Make and model: Bell 206B
- Aircraft serial: 3312
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC UNABLE TO READ IDENT. FOUND EXTRA NUMBERS ON SCOPE WHEN DIALING IN NUMBERS.  CLEANED CONTACTS ON ALL WAFER SWITCHES.  REPAIRED.   FOUND POWER OUT VERY LOW.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  FOUND UNABLE TO SWITCH FROM ON TO STANDBY MODE.  CLEANED CONTACTS ON ALL WAFERS.  REPAIRED.  ADJUSTED PULSE WIDTH.   BENCH CHECK GOOD.
